# SDR FDEA201008253141

- Difficulty date: August 25, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SURFACE CORROSION ON FORWARD AND AFT SIDES OF STUB FRAME WEB, STATION 950E   PLUS 4", STRINGER 29 - 28R REMOVED STUB FRAME AT STATION 950E PLUS 4", STRINGER 29 - 28R IAW SRM, REV 103,   51-30-2.  FABRICATED NEW FRAME USING 7075-0, .040" X  21 3/4" X 7" IAW SRM 51-20-1 FIG 7. INSTALLED FRAME IAW SRM 51-30-2.
